JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Hypersurfaces of an almost r-paracontact Riemannian Manifold Endowed with a Quarter Symmetric Non-metric Connection
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 3,  2009, pp.533-543
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.3.533
 Title & Authors
Hypersurfaces of an almost r-paracontact Riemannian Manifold Endowed with a Quarter Symmetric Non-metric Connection
Ahmad, Mobin; Haseeb, Abdul; Ozgur, Cihan;
  PDF(new window)
 Abstract
We define a quarter symmetric non-metric connection in an almost r-paracontact Riemannian manifold and we consider invariant, non-invariant and anti-invariant hypersurfaces of an almost r-paracontact Riemannian manifold endowed with a quarter symmetric non-metric connection.
 Keywords
hypersurfaces;almost r-paracontact Riemannian manifold;quarter symmetric non-metric connection;
 Language
English
 Cited by
1.
ON SEMI-INVARIANT SUBMANIFOLDS OF A NEARLY KENMOTSU MANIFOLD WITH A QUARTER SYMMETRIC NON-METRIC CONNECTION,;;

한국수학교육학회지시리즈B:순수및응용수학, 2011. vol.18. 1, pp.1-11 crossref(new window)
2.
SUBMANIFOLDS OF AN ALMOST $r$-PARACONTACT RIEMANNIAN MANIFOLD ENDOWED WITH A QUARTER-SYMMETRIC NON-METRIC CONNECTION,;;;

충청수학회지, 2011. vol.24. 1, pp.91-104
3.
CR-SUBMANIFOLDS OF A LORENTZIAN PARA-SASAKIAN MANIFOLD ENDOWED WITH A QUARTER SYMMETRIC METRIC CONNECTION,;

대한수학회보, 2012. vol.49. 1, pp.25-32 crossref(new window)
4.
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS ADMITTING NON-METRIC π-CONNECTIONS,;

대한수학회논문집, 2014. vol.29. 4, pp.539-547 crossref(new window)
5.
LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE SASAKIAN MANIFOLD WITH A NON-METRIC θ-CONNECTION,;

한국수학교육학회지시리즈B:순수및응용수학, 2014. vol.21. 4, pp.229-236 crossref(new window)
6.
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE TRANS-SASAKIAN MANIFOLDS WITH NON-METRIC 𝜃-CONNECTIONS,;

대한수학회논문집, 2015. vol.30. 1, pp.35-43 crossref(new window)
1.
LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE SASAKIAN MANIFOLD WITH A NON-METRIC θ-CONNECTION, The Pure and Applied Mathematics, 2014, 21, 4, 229  crossref(new windwow)
2.
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE TRANS-SASAKIAN MANIFOLDS WITH NON-METRIC 𝜃-CONNECTIONS, Communications of the Korean Mathematical Society, 2015, 30, 1, 35  crossref(new windwow)
3.
CR-SUBMANIFOLDS OF A LORENTZIAN PARA-SASAKIAN MANIFOLD ENDOWED WITH A QUARTER SYMMETRIC METRIC CONNECTION, Bulletin of the Korean Mathematical Society, 2012, 49, 1, 25  crossref(new windwow)
4.
ON SOME PROPERTIES OF SEMI-INVARIANT SUBMANIFOLDS OF A NEARLY TRANS-SASAKIAN MANIFOLD ADMITTING A QUARTER-SYMMETRIC NON-METRIC CONNECTION, Journal of the Chungcheong Mathematical Society, 2012, 25, 1, 73  crossref(new windwow)
5.
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS ADMITTING NON-METRIC π-CONNECTIONS, Communications of the Korean Mathematical Society, 2014, 29, 4, 539  crossref(new windwow)
 References
1.
Ahmad, M. and Ozgur, C., Hypersurfaces of an almost r-paracontact Riemannian manifold endowed with a semi- symmetric non-metric connection, Results in Mathematics, (2009) (Accepted).

2.
Ahmad, M., Jun, J. B and Haseeb, A., Hypersurfaces of an almost r-paracontact Riemannian manifold endowed with a quarter symmetric metric connection, Bull. Korean Math. Soc., 46(0)(2009), 1-10.

3.
Bucki, A., Almost r-paracontact structures of P-Sasakian type, Tensor, N.S., 42(1985), 42-54.

4.
Bucki, A., Hypersurfaces of almost r-paracontact Riemannian manifold, Tensor, N.S., 48(1989), 245-251.

5.
Bucki, A. and Miernowski, A., Almost r-paracontact structures, Ann. Univ. Mariae Curie-Sklowska, Sect. A, 39(1985), 13-26.

6.
Bucki, A. and Miernowski, A. Invariant hypersurfaces of an almost r-paracontact manifold, Demonstratio Math., 19(1986), 113-121.

7.
Chen, B.Y., Geometry of Submanifolds. Marcel Dekker, New York, 1973.

8.
Golab, S., On semi-symmetric and quarter-symmetric linear connections, Tensor (N.S.), 29(3)(1975), 249-254.

9.
Jun, J. B. and Ahmad, M., Hypersurfaces of an almost r-paracontact Riemannian manifold endowed with a semi- symmetric metric connection, Bull. Korean Math. Soc., (2009) (Accepted).

10.
Mihai, I. and Matsumoto, K., Submanifolds of an almost r-paracontact Riemannian manifold of P-Sasakian type. Tensor (N.S.), 48(2)(1989), 136-142.

11.
Tripathi, M. M., A new connection in a Riemannian manifold, Int. Elec. J. Geom., 1(10)(2008), 15-24.